A 50-year-old member asked:
Disclaimer

need to know does using dulcolax frequently cause any side effect?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Dulcolax: Some of the most common potential side effects with Dulcolax are diarrhea, abdominal cramps/pain, indigestion, ^ gas, weakness, feeling dizzy, ^ thirst and nausea. Dulcolax should not be used frequently/ long term - your body can become used to laxatives with resulting complications.
Answered on Sep 7, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Few: All in all, a fairly safe drug. Since it is a stimulant laxative, some common side effects include: abdominal cramping, diarrhea, nausea, vomiting.
A 32-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Cramps, pain, and...: Can cause cramps, pain, nausea, vomiting, loose stool, diarrhea, dehydration, fluid and electrolyte imbalance-like any other stimulant laxative (even ... Read More
5
5 thanks
A 33-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Same as new: It's a stimulant laxative; will cause cramps, bowel movement, maybe diarrhea. Can lead to dehydration, fluid imbalance if overdone. Chances are old Du ... Read More
A 19-year-old female asked:
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month